# SDR DALA2023103108971

- Difficulty date: October 29, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 98,415 hours, 45,202 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0667 DOOR 2L ARMING LEVER WILL NOT FULLY DISARM. CORRECTIVE ACTION: PERFORMED SYS CHECK OF 2L DOOR PER B757 AMM 25-66. NO DEFECTS FOUND. CYCLED ARM/DISARM HANDLE MULTIPLE TIMES. OPERATES AS REQUIRED. (4349891)
